Publication
Title
Density thresholds for Mopeia virus invasion and persistence in its host **Mastomys natalensis**
Author
Abstract
Language
English
Source (journal)
Journal of theoretical biology. - London
Publication
London : 2013
ISSN
0022-5193
Volume/pages
317(2013), p. 55-61
ISI
000313758500007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Infectious disease models: wildlife ecology, ecological disturbance and transmission to humans.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.10.2012
Last edited 24.10.2018
To cite this reference